MathSciNet Relay Station
MathSciNet bibliographic data
MR1933345 (2003i:46025) 46E15 (30D15 46A16)
Hoffmann, Mark The Banach envelope of Paley-Wiener type spaces. Proc. Amer. Math. Soc. 131 (2003), no. 2, 543–548 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement